# SDR UPS97824571

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FOUND LONGERON 32 RT CRACKED AT BOLT HOLE APPROX FS 1240.  REMOVED LONGERON SECTION FROM FS 1230 TO 1350, DRILLED NEW SECTION OF LONGERON, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-1-0 51-1-8, 51-1-20D, 51-1-21.
